Childhood Diseases

Question
Posted by: Urs | 2009-02-24

Q.

Celestamine - Side effects?

My son, age 4 (5 in April) suffers from terrible night terrors. He is currently on 10ml of Celestamine daily for 3 days. He is an allergy child. He has these terrible night terrors every night he is on this medication. Could they be related? How could I help him over come this ordeal? He generally has one about an hour after he has fallen asleep and he is tired the next day. Please help?!

Expert's Reply

A.

Paediatrician

It could well be the Celestamine which is causing your son's problem. Celestamine contains a powerful cortisone and more importantly because of your son's problem it also contains an old fashioned antihistamine called Polaramine. It is probably the Polaramine component that is causing his night terrors. Stop the Celestamine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: elz | 2014-09-02

Im having a skin allergies and it's becoming worst. The redness and itchiness is spreading all over my body. I took celestamine before and it stop.But im having a scarry feeling to take the pink round celestamine tablets that i bought in chinese pharmacy coz it seems strong and it may damage my internal organs. The meds.i took bfore is from Philippines. Do i need to take this tablets? What is the alternative meds which has a lesser dosage u can recomend? Pls help.thanks.

Reply to elz

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.